MathSciNet Relay Station
MathSciNet bibliographic data
MR772126 11F41 (58G10 58G11)
Müller, Werner Signature defects of cusps of Hilbert modular varieties and values of $L$-series at $s=1$. J. Differential Geom. 20 (1984), no. 1, 55–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement